RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 107–112 (Mi umn7951)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On a theorem of Lévy on absolute convergence of Fourier series

I. E. Zhak


Full text: PDF file (451 kB)

Bibliographic databases:
Received: 09.03.1954

Citation: I. E. Zhak, “On a theorem of Lévy on absolute convergence of Fourier series”, Uspekhi Mat. Nauk, 10:1(63) (1955), 107–112

Citation in format AMSBIB
\Bibitem{Zha55}
\by I.~E.~Zhak
\paper On a~theorem of L\'evy on absolute convergence of Fourier series
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 107--112
\mathnet{http://mi.mathnet.ru/umn7951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69301}
\zmath{https://zbmath.org/?q=an:0066.04902}


Linking options:
  • http://mi.mathnet.ru/eng/umn7951
  • http://mi.mathnet.ru/eng/umn/v10/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:229
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020